# SDR CALA2022050901186

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 63,096 hours, 27,408 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: None
- Part number: NA
- Condition: None
- Location: Green Hyd
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY*G RSVR OVHT DISPLAYED ON UPPER ECAM SCREEN. - HYD LOCKED FOR FIX UNLOCKING FOR UPDATE ON SDAC''S ITEM LOCKED FOR FERRY.TOMC SMITH REPLACED SDAC1 & SDAC2 PER AMM 31-55-34-400-001-A. PERFORMED GND PERFORMED MAINTENANCE TAXI AND ENGINE RUN AT 75% POWER FOR 15 PERFORMED TSM 29-11-00-810-802-A. PERFORMED CONTINUITY CHECK OF SCAN OF CENTRAL WARNING SYS PER AMM 31-50-00-710-001-A. NO MINUTES.. NO INDICATIONS OF G RSVR OVHT MSG. TEMP TRANSM SW 1381GR PIN A/G AND A/K. NO FAULT. MEASURED DC FAULTS. RESISTANCE BETWEEN PINS A/G AND A/K & A/E AND A/F OF TEMP TRANSM ROTABLE PARTS CHANGE WAS INDICATED - TT # 1133746  SN OFF 5495 SW 1381GR. RESISTANCE WITHIN ACCEPTABLE PARAMETERS. TT # 1193575  SN OFF 9886 UNIT, SYSTEM DA  OFF 31-3150-9-0006 5495 ON 31-3150-9-0006 5714 UNIT, SYSTEM DA  OFF 31-3150-9-0006 9886 ON 31-3150-9-0006 9084 UNLOCKING FOR UPDATE DUPLICATE WRITE UP, SEE LOG PAGES 8544982 AND 8556221 FOR  WORK PERFORMED AND SAFETY VALVE REPLACEMENT AND OPS CHECK.
